# SDR 2002FA0000667

- Difficulty date: May 23, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Aircraft: N7535M
- Make and model: Cessna 175
- Aircraft serial: 55835
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: W31X2M1G50
- Condition: Failed
- Location: Instrument Panel
- Part time: 2,947 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXING FOR  DEPARTURE AT TAOS AIRPORT. THE PILOT EXPERIENCED AN AVIONICS MASTER SWITCH FAILURE. UPON SEEING A SMALL AMOUNT OF SMOKE AT THE UPPER AREA OF THE INSTRUMENT PANEL THE PILOT IMMEDIATELY SHUT DOWN THE AIRCRAFT AND TAXIED BACK TO THE FBO
